# SDR UIEA2016072600631

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,521 hours, 21,578 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT OVERHEAT EICAS MESSAGE RECEIVED DURING CLIMB.  CHECKLIST PERFORMED, EICAS MESSAGE CLEARED IAW CHECKLIST T/S IAW FIM 21-58-F/T 912, NO DEFECTS NOTED.
